Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 3, Pages 356–364 (Mi zvmmf1524)  

Construction of surfaces by means of parametric polynomials

S. M. Aul'chenko, A. F. Latypov, Yu. V. Nikulichev

Khristianovich Institute of Theoretical and Applied Mechanics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (1100 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:3, 339–346

Bibliographic databases:
UDC: 519.652.2
MSC: 65D17
Received: 07.06.1999

Citation: S. M. Aul'chenko, A. F. Latypov, Yu. V. Nikulichev, “Construction of surfaces by means of parametric polynomials”, Zh. Vychisl. Mat. Mat. Fiz., 40:3 (2000), 356–364; Comput. Math. Math. Phys., 40:3 (2000), 339–346

Citation in format AMSBIB
\Bibitem{AulLatNik00}
\by S.~M.~Aul'chenko, A.~F.~Latypov, Yu.~V.~Nikulichev
\paper Construction of surfaces by means of parametric polynomials
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 3
\pages 356--364
\mathnet{http://mi.mathnet.ru/zvmmf1524}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781119}
\zmath{https://zbmath.org/?q=an:0990.65026}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 3
\pages 339--346


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1524
  • http://mi.mathnet.ru/eng/zvmmf/v40/i3/p356

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:195
    Full text:85
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022